# SDR FDEA201001150160

- Difficulty date: January 15, 2010
- Submitted: January 20, 2010
- Operation: Air carrier
- Aircraft: N489FE
- Make and model: Boeing 727227
- Aircraft serial: 21492
- Aircraft time: 42,631 hours, 27,705 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 655457512
- Condition: Cracked
- Location: Bs 720b S15r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STRINGER 15 RT BS 720B PLUS 15" HAS END CRACKED AT FASTENER.  REMOVED FASTENERS AND CUTOUT DAMAGED AREA, FABRICATED REPAIR "U" CHANNEL, FILLER  AND FILLER TAPER. INSTALLED IAW SRM 51-30-2, 53-10-3, AND 51-10-2.
